# SDR SWAA2022031407242

- Difficulty date: July 26, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.SIDEALL AND FLOOR STRIP STA.887-947 CORRODED ON BACK SIDE / REMOVED AND REPLACED AFT CARGO COMPARTMENT FLOOR CAP STRIP FROM STA 887 TO STA 947 RBL I.A.W B-737-700 SRM 51-40-02-0G-0. P/N:7252699; VERFIED PART AS PER B-737-700 IPC 25-52-10-02; CAP STRIP P/N: ISSUE TAG:WN704
